I have been on various meds for GAD and Panic Disorder for 14 years on and off. The last 5 months I have not taken any meds at all and my BP is through the roof. My doctor has prescribed Propranolol. He thought I would be a perfect candidate for this because it breaks the blood/brain barrier. I have been taking it for about 3 days now. I am finding that I am not aware of what is going on with my heart (racing, palpitation etc...). One side effect is a urge to yawn a lot, even if i don't have too, or take a deep breath although I am not having trouble breathing. Anyone else with these sort of side effects, and can I expect them to wane with use?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...